MAUDE Adverse Event Report: INSTITUT STRAUMANN AG PALATAL IMPLANT Ø4.1, L 4.2MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG PALATAL IMPLANT Ø4.1, L 4.2MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 042.335S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Fibrosis (3167)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The loss of an endosseous dental implant after successful osseointegration and restoration is a known inherent risk of the procedure.Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: 1.Absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia 2.Absence of a recurrent peri-implant infection with suppuration 3.Absence of implant mobility 4.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2026 in fdi others.Details of surgery: primary stability not achieved.On (b)(6) 2026, loss of osseointegration was verified.Patient presented with poor oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: infection and mobility.No further patient complications were reported.

Brand Name
PALATAL IMPLANT Ø4.1, L 4.2MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
Manufacturer (Section G)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ   04002
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key25507264
Report Number0009613348-2026-009061
Device Sequence Number16078715
Product Code OAT
UDI-Device Identifier07630031718167
UDI-Public07630031718167
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K060062
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2026
Device Catalogue Number042.335S
Device Lot NumberFNR40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/15/2026
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR
Patient SexMale